# SDR HALA2019110600467

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 35,215 hours, 5,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV A FLOOR LIGHT STRIP CAME LOOSE. // RE-SECURED EMERGENCY ESCAPE PATH FLOOR LIGHT STRIP AT LAV A OK 
FOR SERVICE.
